# SDR CA150731005

- Difficulty date: July 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,518 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 740120B
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF ACFT HAD NR 1 GENERATOR ISSUES, FLIGHT RETURNED TO DEPARTURE.  RESOLUTION REF TSM 24-00-00-810-805-A, GCU 1 REPLACED IAW AMM 24-22-34 PB401.
